# SDR C1HA200796005

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 23378
- Aircraft time: 68,266 hours, 23,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14981477075T6
- Condition: Corroded
- Location: Bs 740 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 27R AT STA 740.  REPAIRED STRINGER 27R AT STA 740 IAW B727 SRM 53-10-3 FIG 7.
